# SDR QXEA2014072100578

- Difficulty date: July 14, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 31,932 hours, 33,389 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 258-321
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS LOCATED ON LEFT FUSELAGE SKIN BS 258- 321, S3 - 19P.  CUT OUT DAMAGE AREAS IAW RD 8/4-53-6274.  FABRICATED REPAIR IAW RD8/4-53-6274.
